Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 18, Issue 1, 1982
Metadata
 

The First Cohomology Groups of Infinite Dimensional Lie Algebras
Nobutada Nakanishi
pp. 1–16
Abstract | Full-Text PDF (1563 KB) | Metadata

Finite Element Approximations Applied to the Nonlinear Boundary Value Problem Δu = bu2
Kazuo Ishihara
pp. 17–34
Abstract | Full-Text PDF (1206 KB) | Metadata

Centralizer of an Ergodic Measure Preserving Transformation
Motosige Osikawa
pp. 35–48
Abstract | Full-Text PDF (1550 KB) | Metadata

Gravity Waves on the Free Surface of an Incompressible Perfect Fluid of Finite Depth
Hideaki Yosihara
pp. 49–96
Abstract | Full-Text PDF (3556 KB) | Metadata

Quantum Stochastic Processes
Luigi Accardi, Alberto Frigerio and John T. Lewis
pp. 97–133
Abstract | Full-Text PDF (3982 KB) | Metadata

On Versality for Unfoldlngs of Smooth Section Germs
Shyuichi Izumiya
pp. 135–157
Abstract | Full-Text PDF (2019 KB) | Metadata

Decomposition of Invariant States and Nonseparable C*-Algebras
Rolf W. Henrichs
pp. 159–181
Abstract | Full-Text PDF (2086 KB) | Metadata

On the G-Homotopy Types of G-ANR's
Mitutaka Murayama
pp. 183–189
Abstract | Full-Text PDF (592 KB) | Metadata

Isomorphism Theorems for Cohomology Groups of Weakly 1-Complete Manifolds
Takeo Ohsawa
pp. 191–232
Abstract | Full-Text PDF (3351 KB) | Metadata

Prepositional Dynamic Logic for Concurrent Programs
Hirokazu Nishimura
pp. 233–250
Abstract | Full-Text PDF (1342 KB) | Metadata

Euclidean Quantum Fields with Spin on an Indefinite Inner Product State Space
Bengt Ek
pp. 251–274
Abstract | Full-Text PDF (2136 KB) | Metadata

The Probabilistic Treatment of Phase Separations In Lattice Models Composed of More Than Two Types of Particles
Koji Kuroda
pp. 275–305
Abstract | Full-Text PDF (2238 KB) | Metadata

Homotopy Classification of Connected Sums of Sphere Bundles over Spheres, II
Hiroyasu Ishimoto
pp. 307–324
Abstract | Full-Text PDF (1729 KB) | Metadata

Runge-Kutta Type Integration Formulas Including the Evaluation of the Second Derivative, Part I
Taketomo Mitsui
pp. 325–364
Abstract | Full-Text PDF (2738 KB) | Metadata

Divergence des Fonctionnelles de M. Kac et Diffusion Quantique
B. Gaveau and E. Mazet
pp. 365–377
Abstract | Full-Text PDF (1134 KB) | Metadata

Linear Radon-Nikodym Theorems for States on a von Neumann Algebra
Hideki Kosaki
pp. 379–386
Abstract | Full-Text PDF (634 KB) | Metadata

L'Existence d'une Fonction Analytique sur une Variété Analytique Complexe à Deux Dimensions
Toshio Nishino
pp. 387–419
Abstract | Full-Text PDF (3799 KB) | Metadata